IPRI - www.ipri.kiev.ua -  IPRI - www.ipri.kiev.ua -
Title (journal) Data Rec., Storage & Processing. — 2006. — Vol. 8, N 4.
Pages 38-44
PDF,DOC, full text
Title (article) Construction of Algorithms for Solving Nonstationary Linear Differential Equations in Hy-percomplex Numerical Systems
Authors Sinkov M.V., Kalinovsky Ya.A., Boyarinova Yu.E.
Kiev, Ukraine
Annotation Algorithms for solving some types of nonstationary linear differential equations in commutative hypercomplex numerical systems of different dimensions are considered. Fig.: 1. Refs: 7 titles.
Key words hypercomplex numerical system, linear differential equations, divisors of zero.
References 1. Синьков М.В., Калиновский Я.А., Синькова Т.В. Применение гиперкомплексных чисел для эффективного представления систем дифференциальных уравнений // Реєстрація, зберігання і оброб. даних. — 2004. — Т. 6, № 1. — С. 53–61.
2. Калиновский Я.А. Разработка алгоритмов решения однородных линейных дифференци-альных уравнений первого порядка от гиперкомплексного переменного // Реєстрація, зберігання і оброб. даних. — 2001. — Т. 3, № 1. — С. 22–29.
3. Калиновский Я.А. Алгоритм решения систем однородных линейных дифференциальных уравнений первого порядка от гиперкомплексного переменного, основанный на удвоении исход-ной гиперкомплексной числовой системы // Реєстрація, зберігання і оброб. даних. — 2001. — Т. 3, № 3. — С. 43–48.
4. Синьков М.В., Калиновский Я.А. Исследование алгоритмов решения некоторых типов дифференциальных уравнений от гиперкомплексного переменного // Реєстрація, зберігання і оброб. даних. — 2001. — Т. 3, № 4. — С. 32–36.
5. Развитие и исследование методов гиперкомплексных числовых систем применительно к моделированию систем уравнений для широкого класса задач. Отчет о НИР (заключ.) / ИПРИ НАНУ; № ГР 0193V002037. — К., 1993. — 192 с.
6. Синьков М.В., Калиновский Я.А, Роенко Н.В. Методы построения нелинейностей в расши-рениях комплексных чисел // Кибернетика и системный анализ. — 1996. — № 4. — С. 178–181.
7. Калиновский Я.А., Роенко Н.В., Синьков М.В. Методы построения нелинейностей в рас-ширениях комплексных чисел // Кибернетика и системный анализ. — 1996. — № 4. — C. 178–181.
File Postroenie_algoritmov_reshenija_nestacionarnykh_LDU_v_GCHS.doc